# SDR DALA2024031703385

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 18,066 hours, 7,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Frms 24-39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3045, LIGHTNING STRIKES LOC. ON FR24 BTW 39 LH 40L AND FR28 BTW 35L TO 36L LOWER FUSELAGE. PERFORM A DETAILED VISUAL INSPECTION OF DAMAGE LOCATIONS #7, #8, #9, #12, AND THE STATIC PLATE TO ENSURE DAMAGE IS AS DESCRIBED. CORRECTIVE ACTION: AT LOCATIONS #7, #8, #9 AND #12, REMOVE DAMAGE PER A321 SRM 53-21-11-300-008 AND ER/A 615340-14. AT LOCATION #7, INSTALL A BACB30NW6() FLUSH HI-LOK PER A321 SRM 51-42-00-801. AT LOCATION #8, INSTALL A BACB30MY8() PROTRUDING HEAD HI-LOK PER A321 SRM 51-42-00-801. AT LOCATION #9 AND #12, INSTALL CR3213-8() PROTRUDING HEAD BLIND FASTENERS PER A321 SRM 51-42-00-801. (LP 0247901)
